# SDR UIEA2017040300500

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Rod End
- Condition: Worn
- Location: Start Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, AT THE 10 O'CLOCK POSITION,  STARTER DUCT SUPPORT ROD INBD ROD END FOUND DAMAGED.
